Posted 6/30/2022 6:46 PM (GMT -8)
I tried beta blockers once and had the same fainting problem. Beta blockers basically make your heart non-responsive to adrenaline, so that when adrenaline tries to make your heart work harder, like say when you are very anxious or walking fast, the heart does not respond. I fainted a lot from being on beta blockers, so I stopped them. I eventually learned that my heart beat irregularities were due to lack of magnesium and CoQ10. When I took those, the problem went away. I had to figure this out through alternative investigation because my doctor at the time claimed there was no clear reason for it. She ordered a bunch of really invasive tests, including an angiogram, and then I fired her. it was a naturopath who helped me figure out the problem, ultimately.
I am not personally aware of a connection between Imuran and beta blockers. They act on completely different pathways in the body. The only thing I can think of is blood pressure. Immune suppressants often have low blood pressure as a side effect. When blood pressure gets low, heart rate is supposed to increase to compensate, but a beta blocker would stop that. So the brain would get less oxygen, resulting in fainting. This is just a theory, I don't know for sure. I just know that beta blockers are not a good way to deal with irregular heartbeat. For that, I would see a naturopath... and honestly, I don't trust naturopaths for a lot, but they are good for arrhythmia.